# SDR MWEA97377

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6551064
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAK POPPED LT FUEL PUMP RT MN TANK DEPLETING LT AND CNT TANKS.  DIVERTED TO ALB, COULD NOT RESET LT PUMP.  MAINT REMOVED AND REPLACED LT AFT BOOST PUMP, RT GEN VOLT REG.
